Publikációk

[1] E. Gselmann, On the modified entropy equation, Banach J. Math. Anal., 2 (2008), no. 1, 84–96.

[2] A. Abbas, E. Gselmann, Gy. Maksa, Z. Sun, General and continuous solutions of the entropy equation, American Institute of Physics, Proceedings of the 28th International Workshop on Bayesian Inference and Maximum Entropy Methods in Science and Engineering, 1073 (November 6, 2008), 3–7.

[3] E. Gselmann, Stability type results concerning the fundamental equation of information of multiplicative type, Colloquium Math., 114 (2009), 33–40.

[4] E. Gselmann, Recent results on the parametric fundamental equation of information, Acta Math. Acad. Paedagog. Nyházi., 25 (2009),no. 1, 65–84.

[5] E. Gselmann, Hyperstability of a functional equation, Acta Math. Hungar., 124 (2009) no. 1–2, 179–188.

[6] E. Gselmann, Gy. Maksa, The Shannon field of non-negative information functions, Scientiae Mathematicae Japonicae, 69 (2009), no. 2, 241–248.

[7] E. Gselmann, Gy. Maksa, Stability of the parametric fundamental equation of information for nonpositive parameters, Aequationes Math. 78 (2009), 271–282.

[8] E. Gselmann, On the stability of the modified entropy equation, Results in Math. 58 (2010) 255-268.

[9] E. Gselmann, Stability of the entropy equation, Publ. Math. Debrecen, 77/1–2 (2010), 201–210.

[10] E. Gselmann, Á. Száz, A generalization of Gˇavruµˇa’s stability theorem, Sarajevo Journal of Mathematics, vol. 6. (18) (2010), 1–19.

[11] Z. Boros, E. Gselmann, Hyers–Ulam stability of derivations and linear functions, Aequationes Math., 80 (2010), 13–25.

[12] E. Gselmann, Gy. Maksa, A characterization of the relative entropies, Annales Univ. Sci. Budapest., Sect. Comp. 35 (2011) 151–162.

[13] E. Gselmann, Notes on the characterization of derivations, Acta Sci. Math. (Szeged), 78 no.1–2 (2012), 137–145.

[14] E. Gselmann, Entropy functions and functional equations, Math. Commun.,  16 (2011), 347–357

[15] W. Fechner, E. Gselmann, General and alien solutions of a functional equation and of a functional inequality, Publ. Math. Debrecen, 80/1–2 (2012) 143–154.

[16] E. Gselmann, Derivations and linear functions along rational functions, Monatshefte für Mathematik, 169 no. 3-4 (2013), 355-370.

[17] E. Gselmann, Gy. Maksa, Some functional equations related to the characterizations of information measures and their stability, Handbook in Functional Equations: Stability Theory, Springer Optimization and Its Applications, Vol. 96, edited by Th. M. Rassias, 199-243, Springer Verlag, 2014.

[18] E. Gselmann, On some classes of partial difference equations, Annales Univ. Sci. Budapest., Sect. Comp. 40 (2013), 285-294.

[19] E. Gselmann, Stability properties in some classes of second order partial differential equations, Results in Mathematics vol. 65 ,no. 1-2 (2014), 95-103.

[20] E. Gselmann, Stability and information functions, Scholars' Press, Saarbrücken, 2013.

[21] E. Gselmann, Jordan triple mappings on positive definite matrices, Aequationes Mathematicae 89(2015), no. 3, 629-639.

[22] E. Gselmann, Approximate derivations of order $n$, Acta Mathematica Hungarica, vol. 144, no. 1, 217-226.

[23] E. Gselmann, A. Kelemen, Stability in the class of first order delay differential equations, Miskolc Mathematical Notes 17 (2016), no. 1, 281-291.

[24] E. Gselmann, On the discrete version of the wave equation, Aequationes Mathematicae, 89 (2015), no. 1 63-70.

[25] E. Gselmann, On approximate $n$-Jordan homomorphisms, Ann. Math. Sil. 28 (2014), 47-58.

[26] E. Gselmann, Zs. Páles, Additive solvability and linear independence of the solutions of a system of functional equations, Acta Sci. Math. Szeged 82 (2016), no. 1-2, 101-110.

[27] E. Gselmann, Additive functions and their actions on certain elementary functions, Math. Inequal. Appl. 18 (2015) no. 3, 1037-1045.

 

Kéziratok

[28] E. Gselmann, The Lukács--Olkin--Rubin theorem on symmetric cones

[29] E. Gselmann, G. Horváth, The global version of the rectification theorem

 

Disszertáció

E. Gselmann, Az információelmélet néhány függvényegynletének stabilitása, Debreceni Egyetem, témavezető: Prof. Dr. Maksa Gyula, 2011.

 

Habilitáció

 

Habilitációs értekezés

Habilitációs értekezés tézisei

Habilitációs kérelem